| Model Number |
89185 |
| Medical Device Problem Code |
Sharp Edges (4013)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This complaint was reviewed and investigated according to the manufacturer¿s policy.Block c: not applicable for this device.Blocks d6 & d7: not applicable for this device.Block h6: the probable cause of the reported failure is damage during use/handling of the device.Manipulation and strain can damage components and result in the reported failure.Do not apply to this submission.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
Event or Problem Description
It was reported that an omniwire was used in a coronary diagnostic procedure.During advancement, the wire got stuck in the moderately calcified lesion.When removing the wire to reshape, it started to unravel but remained intact.By choice, the wire, introducer sheath, and guide catheter were removed together.Due to the vessel being too calcified, the use of the wire was aborted.The patient was treated with medicine with no patient injury reported.During the product return evaluation, it was confirmed that the tip coil unraveled but remained intact.However, the core wire and shaping ribbon broke, exposing sharp edges.This product problem is being submitted due to a sharp edge observed.There is a potential for harm if the malfunction were to recur.
Additional Manufacturer Narrative
Block h6: correction from #g04129 (tip) to #g04112 (rod/shaft).Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.